# SDR SWAA2021051262478

- Difficulty date: April 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL WEB LOCATED BS294.5 TO BS303.9 STR16L AT PASSENGER CABIN.  REPLACED INTERCOSTAL WEB LOCATED BS294.5 TO BS303.9 STR16L AT PASSENGER CABIN IAW B737700 SRM 514002 AND DWG 141A8180 REV MATERIAL USED: 141A8181U51 PO:2021138208.
